Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 125, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jul 12, 2014, 7:26 PM CDT for Choctaw County, Alabama. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2014, 7:26 PM CDT (00:26 UTC)
- Expired
- Jul 12, 2014, 8:00 PM CDT
- In force
- 34 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Choctaw County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 639 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1644 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
061
WUUS54 KMOB 130026
SVRMOB
ALC023-130100-
/O.NEW.KMOB.SV.W.0125.140713T0026Z-140713T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
726 PM CDT SAT JUL 12 2014
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 800 PM CDT
* AT 723 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 11 MILES
NORTHEAST OF BUTLER...OR 3 MILES SOUTH OF PENNINGTON...AND MOVING
SOUTHWEST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
PENNINGTON... LISMAN... BUTLER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS OFTEN PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING. PLEASE TAKE COVER UNTIL THE STORM PASSES.
&&
LAT...LON 3229 8802 3228 8801 3218 8800 3215 8801
3214 8804 3208 8804 3206 8807 3207 8810
3205 8811 3200 8810 3200 8808 3187 8824
3222 8843
TIME...MOT...LOC 0027Z 062DEG 9KT 3216 8807
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 6:50 PM CDT, 36 minutes earlier.
Area forecast discussion, Jul 12, 6:50 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE NATIONAL WEATHER SERVICE MOBILE AL 650 PM CDT SAT JUL 12 2014 .AVIATION (13.00Z ISSUANCE)...VFR CONDITIONS WILL PREVAIL THROUGH MUCH OF THE PERIOD. SCATTERED SHOWERS AND THUNDERSTORMS WILL REDEVELOP SUNDAY AFTERNOON AND HAVE INCLUDED VCTS AT ALL TERMINALS AFTER 13.18Z. /13 && .SHORT TERM (TONIGHT AND SUNDAY)...A DRIER SLUG OVER THE WESTERN HALF OF THE FA IS LIMITING PRECIP ATTM. LOOKING AT THE GOES SOUNDER PRECIP H20 SHOTS...HIGHER MOISTURE LEVELS ARE WORKING THEIR WAY INLAND...TO THE NORTHWEST ATTM AS APPOSED TO THE WEST. A FEW LAST MINUTE POP ADJUSTMENTS MAY BE NEEDED BEFORE PACKAGE ISSUANCE AS A RESULT. AM EXPECTING THE USUAL PATTERN OF THE ACTIVITY DYING OFF INTO THE EVENING WITH THE LOSS OF DAYTIME HEATING...THEN REFOCUSING OFFSHORE AS A LAND BREEZE SETS UP. SUNDAY...AN UPPER TROUGH SHIFTS TO ALONG THE NORTH-CENTRAL GULF COAST...HELPING WITH THE AFTERNOON PRECIP GENERATION AS THE GULF BREEZE MOVES IN. WENT ABOVE THE DRY GFS SOLUTION AS A RESULT AND TONED THE GFS TEMPS DOWNWARD DUE TO THE GREATER PRECIP AND DECREASED AFTERNOON INSOLATION DUE TO THUNDERSTORM BLOW-OFF. /16 FOR SUNDAY NIGHT THROUGH TUESDAY NIGHT...AN UPPER LOW SWINGS OUT OF CANADA AND ACROSS THE GREAT LAKES REGION...BRINGING THE AXIS OF A LONGWAVE TROF INTO THE EASTERN STATES. AN ASSOCIATED DEEP SURFACE LOW WELL TO THE NORTH BRINGS A COLD FRONT INTO THE SOUTHEAST STATES MONDAY NIGHT AND SLOWLY INTO THE FORECAST AREA TUESDAY INTO TUESDAY NIGHT. A SURFACE RIDGE OVER THE NORTHERN GULF MAINTAINS A SOUTHERLY FLOW AHEAD OF THE APPROACHING FRONT AND DEEP LAYER MOISTURE INCREASES THROUGH THE PERIOD ESPECIALLY OVER THE INTERIOR AREAS WITH PRECIPITABLE WATER VALUES OF 1.6-1.9 INCHES INCREASING TO AROUND 2.0 INCHES BY TUESDAY. EXPECT SEA BREEZE INITIATED CONVECTION EACH DAY ALONG WITH COVERAGE INCREASING WITH THE FRONTAL BOUNDARY MOVING INTO THE AREA ON TUESDAY. ANOTHER FEATURE WHICH MAY ENHANCE CONVECTION IS A DEFORMATION ZONE SEEN IN 300 MB FLOW WITH THE AXIS OF DILATATION EXPECTED TO BE OVER THE NORTH CENTRAL GULF COASTAL REGION. THIS IS MORE APPARENT ON MONDAY AND IN THE ECMWF GUIDANCE BUT IT IS DIFFICULT AT THIS POINT TO SEE IF THIS WILL ENHANCE CONVECTION SPECIFICALLY OVER THE FORECAST AREA. WILL CONTINUE FOR NOW WITH CHANCE POPS FOR MONDAY AND GOOD CHANCE TO LIKELY POPS ON TUESDAY...WITH THE HIGHER POPS OVER THE INTERIOR AREAS WITH THE FRONTAL BOUNDARY. SURFACE BASED CAPES INCREASE TO AROUND 2000 J/KG ON MONDAY THEN AROUND 2500 J/KG ON TUESDAY. DEEP LAYER SHEAR REMAINS LOW SO AM EXPECTING A FEW STRONG STORMS EACH DAY WITH LOCALLY HEAVY RAINFALL POSSIBLE. TEMPERATURES WILL MAINLY BE SLIGHTLY ABOVE SEASONABLE VALUES THROUGH MONDAY THEN ARE MODERATED SOMEWHAT ON TUESDAY WITH INCREASED COVERAGE OF CONVECTION. /29 .LONG TERM (WEDNESDAY THROUGH SATURDAY)...THE LONGWAVE TROF OVER THE EASTERN STATES GRADUALLY WEAKENS THROUGH THE PERIOD AS UPPER RIDGING REBUILDS OVER THE GULF. THE COLD FRONT WILL BE LOCATED NEAR THE COAST EARLY WEDNESDAY MORNING AND MOVES SLOWLY INTO THE NORTHERN GULF THROUGH WEDNESDAY NIGHT THEN RETURNS INTO THE COASTAL COUNTIES ON THURSDAY. THE FRONT DISSIPATES WHILE CONTINUING SLOWLY NORTHWARD ON FRIDAY WHILE A SURFACE RIDGE BUILDS OVER THE NORTHERN GULF AND BRINGS A RETURN TO A SOUTHERLY FLOW AND SEA BREEZE ACTIVITY TO THE FORECAST AREA. CHANCE DAYTIME POPS CONTINUE THROUGH THE PERIOD WITH SLIGHT CHANCE TO CHANCE POPS EACH NIGHT. HIGHS ON WEDNESDAY AND THURSDAY WILL BE SLIGHTLY BELOW NORMAL WITH OVERNIGHT LOWS A FEW DEGREES BELOW NORMAL. TEMPERATURES RETURN TO SEASONABLE TO SLIGHTLY ABOVE SEASONABLE VALUES BY SATURDAY. /29 && .MARINE...AM EXPECTING A WEAK SYNOPTIC FLOW OVER THE NORTH-CENTRAL GULF OF MEX INTO SUNDAY...WITH A MORE ORGANIZED ONSHORE FLOW THERE AFTER AS A SURFACE RIDGE BUILDS WEST OVER THE NORTHERN GULF OF MEXICO. /16 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 71 91 73 92 74 / 20 30 20 40 20 PENSACOLA 73 90 76 92 76 / 20 30 20 30 20 DESTIN 78 89 78 90 78 / 20 30 20 30 20 EVERGREEN 72 93 70 94 72 / 20 30 20 40 20 WAYNESBORO 70 93 69 94 70 / 10 30 10 30 30 CAMDEN 72 94 71 94 71 / 10 30 20 40 40 CRESTVIEW 70 92 71 94 72 / 20 40 20 40 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jul 12, 4:54 AM CDT, 14 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 454 AM CDT SAT JUL 12 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-131100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 454 AM CDT SAT JUL 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION LATE THIS MORNING THROUGH THE AFTERNOON...WITH THE GREATEST COVERAGE ACROSS COASTAL ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE. A FEW STRONG STORMS WITH FREQUENT LIGHTNING...GUSTY WINDS...AND TORRENTIAL DOWNPOURS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP SUNDAY AND MONDAY... PRIMARILY DURING THE AFTERNOON AND EARLY EVENING HOURS. STORMS WILL BECOME MORE NUMEROUS BY TUESDAY. A FEW STRONG STORMS ARE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH FRIDAY. GMZ630>635-650-655-670-675-131100- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 454 AM CDT SAT JUL 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE MARINE AREA. THE STRONGER STORMS WILL PRODUCE GUSTY WINDS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY WITH STORMS BECOMING MORE NUMEROUS TUESDAY AND WEDNESDAY. THE STRONGER STORMS WILL PRODUCE GUSTY WINDS AND FREQUENT LIGHTNING.
In the hours before
Special weather statement, Jul 12, 3:51 PM CDT, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 351 PM CDT SAT JUL 12 2014 ALZ064-FLZ002-122145- COASTAL ESCAMBIA FL-LOWER BALDWIN AL- 351 PM CDT SAT JUL 12 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...CENTRAL ESCAMBIA COUNTY IN NORTHWEST FLORIDA... THROUGH 445 PM CDT... AT 347 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST OF BELLVIEW...OR 8 MILES NORTH OF LILLIAN...AND MOVING WEST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... SUMMERDALE... SILVERHILL... ROBERTSDALE... MAGNOLIA SPRINGS... LOXLEY... FOLEY... ELBERTA... MOUTH OF WEEKS BAY... THIS INCLUDES INTERSTATE 10 IN ALABAMA BETWEEN MILE MARKERS 57 AND 66. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. &&
Special weather statement, Jul 12, 3:53 PM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 353 PM CDT SAT JUL 12 2014 ALZ064-122130- LOWER BALDWIN AL- 353 PM CDT SAT JUL 12 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...THROUGH 430 PM CDT... AT 351 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF FOLEY...OR NEAR MAGNOLIA SPRINGS...AND MOVING WEST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... SUMMERDALE... POINT CLEAR... MAGNOLIA SPRINGS... MOUTH OF WEEKS BAY... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. &&
Special weather statement, Jul 12, 4:39 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 439 PM CDT SAT JUL 12 2014 ALZ064-122245- LOWER BALDWIN AL- 439 PM CDT SAT JUL 12 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BALDWIN COUNTY IN SOUTHWEST ALABAMA...THROUGH 545 PM CDT... AT 438 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST OF ROBERTSDALE...OR 3 MILES WEST OF SUMMERDALE...AND MOVING WEST AT 5 MPH. * LOCATIONS IMPACTED INCLUDE... SUMMERDALE... SPANISH FORT... SILVERHILL... ROBERTSDALE... POINT CLEAR... MAGNOLIA SPRINGS... LOXLEY... FOLEY... FAIRHOPE... THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 34 AND 57. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
Special weather statement, Jul 12, 5:24 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 524 PM CDT SAT JUL 12 2014 ALZ052-053-061-062-122330- WASHINGTON AL-UPPER BALDWIN AL-CLARKE AL-UPPER MOBILE AL- 524 PM CDT SAT JUL 12 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WASHINGTON... SOUTHERN CLARKE...NORTHWESTERN BALDWIN AND NORTHEASTERN MOBILE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 630 PM CDT... AT 521 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 17 MILES NORTHWEST OF ATMORE...OR 11 MILES NORTHWEST OF POARCH CREEK RESERVATION...AND MOVING WEST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... MOWA CHOCTAW RESERVATION... MOVICO... MOUNT VERNON... CALVERT... BUCKS... MCINTOSH... MALCOLM... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. &&
Special weather statement, Jul 12, 6:02 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 602 PM CDT SAT JUL 12 2014 ALZ059-060-FLZ005-130000- COVINGTON AL-ESCAMBIA AL-INLAND OKALOOSA FL- 602 PM CDT SAT JUL 12 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN COVINGTON AND SOUTHEASTERN ESCAMBIA COUNTIES IN SOUTHWEST ALABAMA...NORTHEASTERN OKALOOSA COUNTY IN NORTHWEST FLORIDA...THROUGH 700 PM CDT... AT 559 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF FLORALA...OR 7 MILES NORTH OF LAUREL HILL...AND MOVING SOUTHWEST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... LAUREL HILL... CRESTVIEW... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. &&
Special weather statement, Jul 12, 6:41 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 641 PM CDT SAT JUL 12 2014 ALZ056-059-060-FLZ003>006-130045- CONECUH AL-COVINGTON AL-ESCAMBIA AL-INLAND OKALOOSA FL- INLAND SANTA ROSA FL-COASTAL OKALOOSA FL-SANTA ROSA FL- 641 PM CDT SAT JUL 12 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CONECUH... SOUTHWESTERN COVINGTON AND EASTERN ESCAMBIA COUNTIES IN SOUTHWEST ALABAMA...OKALOOSA AND NORTHEASTERN SANTA ROSA COUNTIES IN NORTHWEST FLORIDA...THROUGH 745 PM CDT... AT 637 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 13 MILES WEST OF ANDALUSIA TO 15 MILES NORTHWEST OF CRESTVIEW TO 5 MILES NORTHEAST OF CRESTVIEW...AND MOVING SOUTHWEST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... CRESTVIEW... BAKER... US 29 AND CR 43... RIVERVIEW... EAST BREWTON... BREWTON... THIS INCLUDES INTERSTATE 10 IN FLORIDA BETWEEN MILE MARKERS 35 AND 64. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. &&
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.